# SDR 05FDEA01220

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 34,348 hours, 8,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, 2 EXISTING FLUSH COMPOSITE REPAIRS WHERE FOUND ON LEFT INBOARD FLAP TRAILING EDGE.  REPAIRED IAW EA 6-5750-84119.
